MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS
Catalog Number 0066204
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2018 immucor technical support used a remote electronic connection method to transfer camera images, event logs and result batches for the issue described.The camera report appeared acceptable and no instrument problem was identified.On (b)(6) 2018 pi confirmed presence of the e antigen on cells 1, 3 and 6 of retention capture-r ready-id lot number id366 in manual capture with retention anti-e lot ab4929.Controls performed as expected.Positive results exhibited 3+ reactivity.Retention product performed as expected no sample or product was returned to immucor for evaluation.(b)(4).
 
Event or Problem Description
On (b)(6) 2018 a customer reported unexpected negative reactivity with capture-r ready-id on the echo instrument.

Brand Name
CAPTURE-R READY-ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8048186
Report Number1034569-2018-00252
Device Sequence Number1498536
Product Code KSZ
UDI-Device Identifier10888234001140
UDI-Public10888234001140
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/13/2018
Device Catalogue Number0066204
Device Lot NumberID366
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2018
Initial Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1